# SDR AWXA0001258

- Difficulty date: January 27, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 50,397 hours, 19,820 cycles
- Engine: Rroyce RB211535E4
- Engine time: 52,623 hours, 20,179 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Part number: ZZLRC12123S
- Condition: Mismanufactured
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX-DIVERTED FLIGHT- EN ROUTE FROM FLL TO LAS, EICAS MESSAGE RT ENG ANTI-ICE DISPLAYED AND ANTI-ICE VALVE LIGHT REMAINED ILLUMINATED WITH THE SWITCH ON.  DUE TO ICING CONDITIONS IN LAS THE AIRCRAFT DIVERTED TO LAX.  IN LAX THE RT ENG ANTI-ICE VALVE WAS PLACED ON MEL 30-21-1 COND 2 AND THE VALVE LOCKED IN THE OPEN POSITION.  IN LAS THE RT ENG ANTI-ICE VALVE WAS REPLACED WITH NO HELP AND THE ANTI-ICE VALVE WAS LOCKED IN THE OPEN POSITION.  THE RT ENGINE ANTI-ICE VALVE REMAINS ON MEL 30-21-1 COND 2 AT THIS TIME.  28 JAN 01 - LAS - FURTHER TROUBLESHOOTING FOUND AN ADDITIONAL INSERT IN THE CONNECTOR FOR THE ANTI-ICE VALVE NOT ALLOWING FULL CONTACT OF THE PINS IN THE CONNECTOR.
